RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 6, Pages 1286–1290 (Mi smj3149)  

Абсолютность множества $\Sigma$ по Соловею

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00705_а
18-29-13037_мк


DOI: https://doi.org/10.33048/smzh.2019.60.608

Full text: PDF file (431 kB)
References: PDF file   HTML file

UDC: 510.223+510.225
Received: 19.12.2018
Revised: 10.04.2019
Accepted:15.05.2019

Citation: V. G. Kanovei, V. A. Lyubetskii, “Абсолютность множества $\Sigma$ по Соловею”, Sibirsk. Mat. Zh., 60:6 (2019), 1286–1290

Citation in format AMSBIB
\Bibitem{KanLyu19}
\by V.~G.~Kanovei, V.~A.~Lyubetskii
\paper Абсолютность множества $\Sigma$ по~Соловею
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 6
\pages 1286--1290
\mathnet{http://mi.mathnet.ru/smj3149}
\crossref{https://doi.org/10.33048/smzh.2019.60.608}


Linking options:
  • http://mi.mathnet.ru/eng/smj3149
  • http://mi.mathnet.ru/eng/smj/v60/i6/p1286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:107
    Full text:18
    References:6
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021